Interval Continuous Plant Identification from Value Sets. Hernández, R., García, J. Á., & Mañoso, C. J. Appl. Math., 2012:840603:1–840603:32, 2012.
Interval Continuous Plant Identification from Value Sets [link]Paper  doi  bibtex   
@article{DBLP:journals/jam/HernandezGM12,
  author    = {Roberto Hern{\'{a}}ndez and
               Juan {\'{A}}ngel Garc{\'{\i}}a and
               Carolina Ma{\~{n}}oso},
  title     = {Interval Continuous Plant Identification from Value Sets},
  journal   = {J. Appl. Math.},
  volume    = {2012},
  pages     = {840603:1--840603:32},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/840603},
  doi       = {10.1155/2012/840603},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jam/HernandezGM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0